MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 6 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 6 CEM; KNEE TIBIAL TRAY
Catalog Number 150670006
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Intraoperatively when outer sterile package was removed, a hair was on the cover of the inner sterile package.There was no surgical delay and no adverse patient consequences.Another product was available and used without issues.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: intraoperatively when outer sterile package was removed a hair was on the cover of the inner sterile package.The product was returned to depuy synthes for evaluation.The complaint unit was forwarded to the manufacturing site depuy cork.Visual analysis of the returned attune fb tib base sz 6 cem found no evidence of a foreign matter.No anomalies were found.A manufacturing record evaluation was performed for the finished device product description: attune fb tib base sz 6 cem product code: 150670006 lot number: 4789936 and no non-conformances or manufacturing irregularities related to the complaint condition were identified.Based on the manufacturing investigation and with the available information and provided evidence, no further evaluation was able to be performed to determinate the source of the foreign matter.Consequently, there is no indication of any manufacturing error that could have contributed to the reported "foreign matter - inside sterile packaging" issue.Without concrete evidence or further information, it is not possible to confirm the reported allegation.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the attune fb tib base sz 6 cem would not have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 5/15/2025.3) any anomalies or deviations identified in dhr: 1 non-conformance not related to the reported complaint condition.4) expiry date: 4/30/2035.5) ifu reference: ifu-0902-00-828.Device history review: a manufacturing record evaluation was performed for the finished device product description: attune fb tib base sz 6 cem product code: 150670006 lot number: 4789936 and no non-conformances or manufacturing irregularities related to the complaint condition were identified.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: intraoperatively when outer sterile package was removed a hair was on the cover of the inner sterile package.Photo was provided for review.(b)(4) photos.The photo investigation revealed what appears to be a hair above the tyvek pouch.With the available information and provided evidence, no further evaluation was able to be performed to determinate the source of the foreign matter.Consequently, there is no indication of any manufacturing error that could have contributed to the reported "foreign matter - inside sterile packaging" issue.Without concrete evidence or further information, it is not possible to determine a root cause.A manufacturing record evaluation was performed for the finished device product description: attune fb tib base sz 6 cem product code: 150670006 lot number: 4789936 and no non-conformances or manufacturing irregularities related to the complaint condition were identified.The overall complaint was confirmed as the condition of the attune fb tib base sz 6 cem can be seen from the photograph provided and would contribute to the reported foreign matter inside the sterile packaging.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: quantity manufactured: (b)(4).2) date of manufacture: 5/15/2025.3) any anomalies or deviations identified in dhr: 1 non-conformance not related to the reported complaint condition.4) expiry date: 4/30/2035.5) ifu reference: ifu-0902-00-828.Device history review: a manufacturing record evaluation was performed for the finished device product description: attune fb tib base sz 6 cem product code: 150670006 lot number: 4789936 and no non-conformances or manufacturing irregularities related to the complaint condition were identified.

Brand Name
ATTUNE FB TIB BASE SZ 6 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22842297
Report Number1818910-2025-14473
Device Sequence Number17355741
Product Code JWH
UDI-Device Identifier10603295492085
UDI-Public(01)10603295492085(17)350430(10)4789936
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K233982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150670006
Device Lot Number4789936
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer08/25/2025
12/01/2025
12/01/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date08/26/2025
12/02/2025
12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown